# SDR QMLA2016110216123

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 3,615 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,246 hours, 21,324 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PERFROMED SEVERAL GROUND RUNS ON THE ENGINE WHILE  DOING THE TRACK AND BALANCE FOR THE T/R BLADE, SHORT SHAFT AND M/R.  AFTER THESE CHECKS WERE DONE WE HAD PROBABLY 8+ GROUND RUNS ON THIS ENGINE.  WE WENT TO FLY TO FINISH OUR TRACK AND BALANCE ALONG WITH THE ITEMS IN SECTION 8.  OUR PILOT BROUGHT IT IN TO A HOVER AND WE STAYED AT THE RAMP WHILE HE WAS CHECKING THE CONTROLS AND WE WERE GETTING OUR READINGS WE NEEDED.  THIS LASTED FOR ABOUT 10 MIN WHEN THE LIGHT STARTED TO LIGHTLY FLICKER.  NOT LONG AFTER IT CAME ON AND WE LANDED.  WE CHECKED ALL THE CHIP PLUGS AND FOUND A SMALL AMOUNT LEVEL A SMALL SILVER SLIVERS ON THE ELECTROMAGNETIC CHIP DETECTOR.  CLEANED THEM UP, DRAINED THE OIL CLEANED EVERYTHING UP, INSTALLED A NEW FILTER AND RE-SERVICED THE ENGINE.  TOOK THE AIRCRAFT OUT AND DID A GROUND RUN FOR ABOUT 7 MINUTES.  CHECKED THE PLUGS, DRAINED AND SERVICED THE OIL  AND FILTER.  WENT FLYING STARTING IN A HOVER FOR 5 MIN THEN WENT OUT, DID 3 TRIPS WITH A TOTAL OF 30 MINUTES.  ON THE 3 TRIP ON THE WAY BACK IN THE ENG CHIP LIGHT CAME ON AGAIN.  AFTER LANDING,  CHECKED THE ELECTROMAGNETIC CHIP PLUG AND FOUND MORE METAL STILL LEVEL A WITH SMALL SLIVERS AND SOME SMALL SLIVERS ON THE CHIP PLUG AT THE OIL RESERVOIR.
